SAPD
Sociedad Andaluza
de Patología Digestiva

Iniciar sesión


Tanto si ha olvidado su contraseña, como si se ha bloqueado por intentos erróneos de conexión deberá:

solicitar nueva contraseña

Buscar en la RAPD Online

Síguenos en las Redes Sociales
Facebook
Twitter
LinkedIn

SAPD

SAPD

@sapdes

Desde la Sociedad Andaluza de Patología Digestiva @sapdes os deseamos a tod@s una Feliz Navidad y un Próspero Año N… https://t.co/pX4R5qTSuL

SAPD

SAPD

@sapdes

Publicado el número extraordinario de 2019 de la RAPD online #50SAPD https://t.co/mgMumVwwCp https://t.co/1YIJWy5z4q


RAPD 2010
VOL 33
N4 Julio - Agosto 2010

Descargar número completo
PDF
Lázaro-Sáez, Bendezú-García, Carreño-González, Patrón-Román, and Casado-Martín: Hepatitis aguda tóxico-medicamentosa de evolución tórpida e infrecuente

Datos de la publicación


Hepatitis aguda tóxico-medicamentosa de evolución tórpida e infrecuente



Resumen

We report the case of a 52 year old woman who presented, 12 days after initiating treatment with Captopril ®, a picture of asthenia and jaundice, with total bilirubin of 28.5 mg/dL, direct bilirubin of 27.4 mg/dL, GOT 933 U/L, GPT of 1486 U/L and a V factor of 18%. The cessation in the administration of the said drug was associated with a decrease in liver enzymes and in total bilirubin. But several days later, the level increased again to 37 mg/dL and a comprehensive etiological study showed positive AMA, so that the patient started a treatment with prednisone, with a suspected overlap syndrome without analytical improvement. However, a liver biopsy showed a cholestatic liver with normal portal tracts and no evidence of autoimmune hepatitis, so finally the diagnosis made was that of toxic hepatitis caused by Captopril ®. Acute injuries caused by this drug usually have cholestatic features, although hepatocellular and cholestatic injuries have also been reported, and sometimes a prolonged course has been described, including chronic liver damage with cholestatic or mixed pattern even when the drug ceased to be administered.